# SDR 95ZZZX1725

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844CA
- Make and model: Beech 1900D
- Aircraft serial: UE45
- Propeller: Hartzl HCE4A3A
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: De-Ice Boot
- Part number: 4E30171
- Condition: Missing
- Location: Left Propeller
- Part time: 176 hours
- Component: Bfgoodrich
- Stage of operation: CR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

DE-ICE BOOTS NOT MAINTAINING BOND TO PROPELLER BLADES.  TWO DE-ICE BOOTS DISCOVERED MISSING FROM SAME PROPELLER ON TWO DIFFERENT OCCASIONS.  PROPELLER AND BLADES WERE OVERHAULED BY HARTZELL AT WHICH TIME NEW BOOTS WERE INSTALLED.  UPON INVESTIGATION, IT IS APPARENT THE PROBLEM LIES WITH THE PAINT THAT IS APPLIED PRIOR TO BOOT INSTALLATION.
